# SDR IPXA2020090439812

- Difficulty date: August 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC28414
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING TRAILING EDGE BLISTER PANEL JUST AFT OF MLG TRUNNION IS CRACKED.  REMOVED CRACKED BLISTER PANEL, FABRICATED AND INSTALLED IN RT WING TRAILING EDGE JUST AFT OF MLG TRUNNION IAW DRWG ARC2841 AND SRM 51-35-01.  (MINOR)
